# SDR AALA20100711MIA08

- Difficulty date: July 11, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 74,389 hours, 11,795 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: R21A
- Condition: Faulted
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT JFK-PAP.  CREW REPORTED FLAP/SLAT ELECTRONIC EICAS MESSAGE IN FLIGHT.  FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  BITE OF FLAP SLAT ELECTRONIC UNIT FAULTED OUTBOARD SLAT NUMBER 2 TRANSMITTER.  REPLACED TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
